# SDR LR7A00108

- Difficulty date: June 3, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 3541045
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HSP53161, FOUND LT RAMP CHINE PLATE LOWER SURFACE CORRODED  RAMP STATION 0 TO 2.  REPLACED CHINE PLATE PER SRM SMP 583-52-60 AND 51-30.
